A 40-year-old member asked:
I received depo-medrol shot yesterday for a skin rash; am i now immunocompromised?
1 doctor answer • 4 doctors weighed in
Family Medicine 19 years experience
Usually no issue: Technically yes, steroids decrease an immune response, but it is usually not an issue when you are generally healthy and taking care of yourself in terms of healthy diet, rest, exercise, etc.
5.8k viewsReviewed >2 years ago
Last updated Sep 29, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.